# SDR SWAA2015012836153

- Difficulty date: January 13, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 57,719 hours, 32,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149A7610
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WW RING WEB CRACKED.  R & R WEB IAW DWG.
